MAUDE Adverse Event Report: DePuy Orthopaedics Inc US GLOBAL UNITE; Extremity Instruments : Drill Guides

DePuy Orthopaedics Inc US GLOBAL UNITE; Extremity Instruments : Drill Guides
Catalog Number 210070410
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the impacted product has unknown allegation.During manufacturer's investigation of the returned device it was identified that both guide screw and body's threaded surface stripped.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: product investigation summary: the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the returned device found both guide screw and body's threaded surface stripped.Device had signs of usage on its overall surface and no other anomalies were identified on the evidence provided.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by assembling the device in a misaligned position.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.The reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to unintended use error.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE
Common Device Name
Extremity Instruments : Drill Guides
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50821349
Report Number1818910-2026-16170
Device Sequence Number10210625
Product Code HSD
UDI-Device Identifier10603295086031
UDI-Public(01)10603295086031(10)PG220451
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070410
Device Lot NumberPG220451
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale